Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Feeling Sick
    avatar
    KriziaBella posted:
    Hi my Name is Patty and i was dignose with Lupus 11 years ago, been feeling okay but this year has been hard , I am currently on Disability Im getting Iron infussions for my anemia and i feel so tired and have lots of joint pain kind of flu like systoms. also bad headaches. not feeling good at all. I almost feel like I'm not me :( HELP!!!
    Reply
     
    avatar
    Elizabeth_WebMD_Staff responded:
    Hi Patty and Welcome!

    Wanted to stop in, welcome you and offer some resources while waiting on others to respond.

    Our guest expert, Christine Miserandino , has great advice for battling lupus symptoms. Just click on her name and it will take you to her discussions.

    You may also be interested in our Lupus Health Center and Lupus TV .

    Please let me know if this is helpful,
    Elizabeth


    Coping
    With Lupus

    WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
    at work, or with family
    and friends.
    Visit Lupus Day2Night

    Helpful Tips

    StressExpert
    There is a big connection between stress and lupus. Although it doesn't actually cause lupus, it certainly exacerbates it. An article from ... More
    Was this Helpful?
    19 of 19 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.